Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on extreme elements in $A_{0}(K, E)$
HTML articles powered by AMS MathViewer

by M. Sharir PDF
Proc. Amer. Math. Soc. 46 (1974), 244-246 Request permission

Abstract:

We give a short and simple proof to a theorem of Fakhoury, characterizing extreme elements in the unit ball of ${A_0}(K,E)$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E05, 47D20
  • Retrieve articles in all journals with MSC: 46E05, 47D20
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 46 (1974), 244-246
  • MSC: Primary 46E05; Secondary 47D20
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0374879-0
  • MathSciNet review: 0374879